# SDR AALA201901099013

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 12,344 hours, 4,654 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MESSAGE , FALSE WARNING,  SMOKE UNCONFIRMED. TESTED,  NO MESSAGES ON ECAM FOR LAVATORY SMOKE.
